MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO SECURE CONNECT LOCATOR; BED, AC-POWERED ADJUSTABLE HOSPITAL,

STRYKER MEDICAL-KALAMAZOO SECURE CONNECT LOCATOR; BED, AC-POWERED ADJUSTABLE HOSPITAL,
Catalog Number 521200380100
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the power cord prongs are getting stuck in the outlets.No patient was affected and no adverse consequence or clinically relevant delay in treatment was reported.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
The issue was resolved for the customer by sending a replacement power adapter.

Brand Name
SECURE CONNECT LOCATOR
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL,
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key23234719
Report Number0001831750-2025-00730
Device Sequence Number8779439
Product Code FNL
UDI-Device Identifier07613327520453
UDI-Public07613327520453
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number521200380100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2025
Supplement Date Received by Manufacturer09/15/2025
Initial Report FDA Received Date10/07/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown